M. W. Bern, D. Eppstein, and F. F. Yao, The expected extremes in a delaunay triangulation, ICALP, pp.674-685, 1991.

N. Bonichon and J. Marckert, Asymptotics of geometrical navigation on a random set of points in the plane, Advances in Applied Probability, vol.13, issue.04, pp.899-942, 2011.
DOI : 10.1016/j.anihpb.2004.06.003

C. Bordenave, Navigation on a Poisson point process. The Annals of Applied Probability, pp.708-746, 2008.
URL : https://hal.archives-ouvertes.fr/inria-00070231

P. Bose and L. Devroye, On the stabbing number of a random Delaunay triangulation, Computational Geometry, vol.36, issue.2, pp.89-105, 2006.
DOI : 10.1016/j.comgeo.2006.05.005

P. Bose and P. Morin, Online Routing in Triangulations, SIAM Journal on Computing, vol.33, issue.4, pp.937-951, 2004.
DOI : 10.1137/S0097539700369387

P. Bose and P. Morin, Competitive online routing in geometric graphs, Theoretical Computer Science, vol.324, issue.2-3, pp.273-288, 2004.
DOI : 10.1016/j.tcs.2004.05.019

P. Bose, A. Brodnik, S. Carlsson, E. Demaine, R. Fleischer et al., ONLINE ROUTING IN CONVEX SUBDIVISIONS, International Journal of Computational Geometry & Applications, vol.12, issue.04, pp.283-295, 2002.
DOI : 10.1142/S021819590200089X

S. Boucheron, G. Lugosi, and P. Massart, Concentration Inequalities -A nonasymptotic theory of independence, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00794821

D. Chen, L. Devroye, V. Dujmovi´cdujmovi´c, and P. Morin, Memoryless routing in convex subdivisions: Random walks are optimal, Computational Geometry, vol.45, issue.4, pp.178-185, 2012.
DOI : 10.1016/j.comgeo.2011.12.005

P. M. De-castro and O. Devillers, Simple and Efficient Distribution-Sensitive Point Location in Triangulations, ALENEX, pp.127-138, 2011.
DOI : 10.1137/1.9781611972917.13

URL : https://hal.archives-ouvertes.fr/hal-00850559

O. Devillers, S. Pion, and M. Teillaud, WALKING IN A TRIANGULATION, International Journal of Foundations of Computer Science, vol.13, issue.02, pp.181-199, 2002.
DOI : 10.1142/S0129054102001047

URL : https://hal.archives-ouvertes.fr/inria-00344519

L. Devroye, E. Mücke, and B. Zhu, A Note on Point Location in Delaunay Triangulations of Random Points, Algorithmica, vol.22, issue.4, pp.477-482, 1998.
DOI : 10.1007/PL00009234

L. Devroye, C. Lemaire, and J. Moreau, Expected time analysis for Delaunay point location, Computational Geometry, vol.29, issue.2, pp.61-89, 2004.
DOI : 10.1016/j.comgeo.2004.02.002

D. Dubhashi and A. Panconesi, Concentration of Measure for the Analysis of Randomized Algorithms, 2009.
DOI : 10.1017/CBO9780511581274

S. Janson, Large deviation for sums of partially dependent random variables. Random Structures and Algorithms, pp.234-248, 2004.

G. Kozma, Z. Lotker, and M. Sharir, Geometrically aware communication in random wireless networks, Proceedings of the twenty-third annual ACM symposium on Principles of distributed computing , PODC '04, 2004.
DOI : 10.1145/1011767.1011813

C. L. Lawson, Software for C 1 surface interpolation, Math. Software III, pp.161-194, 1977.

X. Li, G. Calinescu, P. Wan, and Y. Wang, Localized delaunay triangulation with application in ad hoc wireless networks, IEEE Trans. Parallel Distrib. Syst, vol.14, issue.10, pp.1035-1047, 2003.

J. Matou?ek, Lectures on discrete geometry, 2002.
DOI : 10.1007/978-1-4613-0039-7

C. J. Mcdiarmid, Concentration, Probabilistic Methods in Algorithmic Discrete Mathematics, pp.195-248, 1998.
DOI : 10.1007/978-3-662-12788-9_6

S. Misra, I. Woungang, and S. Misra, Guide to wireless sensor networks, 2009.
DOI : 10.1007/978-1-84882-218-4

E. P. Mücke, I. Saias, and B. Zhu, Fast randomized point location without preprocessing in two-and three-dimensional delaunay triangulations, PROC. 12TH ANNU. ACM SYMPOS. COMPUT. GEOM, vol.12, pp.274-283, 1996.

Y. Wang and X. Li, Efficient Delaunay-based localized routing for wireless sensor networks, International Journal of Communication Systems, vol.5, issue.7, pp.767-789, 2007.
DOI : 10.1002/dac.844

G. Xia, Improved upper bound on the stretch factor of delaunay triangulations, Proceedings of the 27th annual ACM symposium on Computational geometry, SoCG '11, pp.264-273, 2011.
DOI : 10.1145/1998196.1998235

G. Xia and L. Zhang, Toward the tight bound of the stretch factor of delaunay triangulations, CCCG, 2011.

F. Zhao and L. Guibas, Wireless Sensor Networks. An Information Processing Approach, 2004.
URL : https://hal.archives-ouvertes.fr/hal-01263160

B. Zhu, On Lawson???s Oriented Walk in Random Delaunay Triangulations, Fundamentals of Computation Theory, pp.222-233, 2003.
DOI : 10.1007/978-3-540-45077-1_21